# SDR M7KA201002034417

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N853MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4417
- Aircraft time: 3,028 hours, 6,095 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25904320
- Condition: Cracked
- Location: Cockpit
- Part time: 3,028 hours, 6,095 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT WAS JUST ENTERING CRUISE FLIGHT ABEAM THE AIRPORT WHEN AN EXISTING PREVIOUSLY REPAIRED STOP DRILLED AND PATCHED CRACK BEGAN PROPAGATING RAPIDLY BEYOND THE STOP DRILL AND BEYOND THE PATCH.  A LARGE CRACK FORMED IN A QUESTION MARK SHAPE INTO THE CENTER OF THE PLEXIGLASS WINDSHIELD WITH THE CIRCULAR MOST CRACKED PORTION NEARLY BASKETBALL SIZE.  PILOT IMMEDIATELY REDUCED AIRSPEED AND REQUESTED CLEARANCE FROM THE AIRPORT AUTHORITIES TO LAND ON AN AIRPORT RAMP AREA AS DIRECTED.  CLEARANCE WAS GRANTED AND A ROUTINE LANDING PERFORMED.  IT WAS AN UNSEASONABLY COLD DAY WHICH IS THOUGHT TO BE THE MAJOR CONTRIBUTING FACTOR IN THE CRACK CONTINUING.  THE CRACK WAS FOUND TO BE WITHIN THE MAINTENANCE DOCUMENTATIONS LIMITATION FOR REPAIR BY STOP DRILL AND ADHESIVE PATCH APPLICATION WHICH HAD BEEN PERFORMED SOME MONTHS EARLIER.  A NEARLY IDENTICAL CRACK AND REPAIR EXISTED ON THE RT WINDSCREEN WHICH REMAINED INTACT DURING THE INCIDENT.
